BibTeX record journals/ijsysc/ChumaleeW15

download as .bib file

@article{DBLP:journals/ijsysc/ChumaleeW15,
  author    = {Sunan Chumalee and
               James F. Whidborne},
  title     = {Gain-scheduled \emph{H}\({}_{\mbox{{\(\infty\)}}}\) control via parameter-dependent
               Lyapunov functions},
  journal   = {Int. J. Systems Science},
  volume    = {46},
  number    = {1},
  pages     = {125--138},
  year      = {2015},
  url       = {https://doi.org/10.1080/00207721.2013.775386},
  doi       = {10.1080/00207721.2013.775386},
  timestamp = {Tue, 06 Jun 2017 22:21:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijsysc/ChumaleeW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics